» Nausea during chemotherapy - as facilitate its state
Nausea during chemotherapy - as facilitate its state
Nausea during chemotherapy - as facilitate its state
It should be noted that nauseaandvomiting - are not mandatory companions of chemotherapy. In some patients the entire course of chemotherapy is never of these phenomena. Others have nausea and vomiting accompany each day of treatment. Fortunately it is easy to control nausea drugs and can be eliminated if not entirely, or at least reduce to a minimum.
Sometimes there may be discomfort in the stomach, which is accompanied by a lack of appetite, but it is not marked nausea. Nausea in some patients over time, becoming more pronounced.
Nausea is often a matter of concern, which in turn affects its appearance. For example, anxiety and fear when you first encounter the patient with chemotherapy make it difficult to conduct this treatment. These emotional factors can also cause nausea or diarrhea.
Also, can cause nausea and other factors, such as constipation or prolonged cough. Sometimes nausea can be a side effect of pain medication. It is therefore important to understand and know what can cause nausea before the start of chemotherapy. This will help you easily transfer this effect, or avoid it altogether.
One method is to combat nausea medication. In what is recommended to take these medications prior to the cycle of chemotherapy.
Light nausea does not always require medical solutions. For example, you can smell the aroma of ginger. He is able to eliminate the slight nausea. Among the other tools that can eliminate the nausea, you can specify the means that are used in motion sickness while traveling by boat or plane.
Nausea from experience can be nerve soothing medication is stopped, which may also be plant-based (valerian, motherwort, etc.). Of the drugs, calms the nervous system include, for example, Seduxenum (relanium, Ativan). One of the most powerful antiemetics are like tserukal (Raglan, metoclopramide), cisapride, and domperidone.
Able to reduce the appearance of nausea adequate fluid intake. In addition, it is recommended to limit the fat and fried foods, spices, and food, which increases the acidity - such as tomatoes, lemons, oranges. Among the drugs used for moderate and mild nausea are used torekan, Compazine, and Wistar rats. In addition, some drugs can be used as a rectal suppository (when the tablet form themselves cause nausea).
Moderate and severe nausea
In moderate to severe nausea antiemetic drugs is desirable to take the time, not only when you feel nauseated. This is especially important during the first three days during chemotherapy.
One of the drugs that are recommended in such a nausea - is Zofran (ondansetron hydrochloride). It is very effective for nausea caused by drugs such as cisplatin and cyclophosphamide. It is usually administered intravenously during a cycle of chemotherapy. After that, he made every 12 hours.
When swallowing difficulties, you can use drugs that are rapidly absorbed when used under the tongue. If the between-meal Zofran nausea, you can use another antiemetic drug, such as torekan. If you can not use torekana, you can use Compazine rectal suppositories. This form of the drug is characterized by the fact that almost no influence on gastric mucosa and causes thereby nausea.
Zofran can be an alternative to current antiemetic drugs: Kytril (granisetron) and Anzemet (dolasetron). These drugs are available as tablets and intravenously.
In severe severe nausea have been used steroids. One of them is dexamethasone, which is assigned in conjunction with antiemetic drugs. Long-term use of steroids in this combination is not terrible, as they are appointed only for a few days.
After the first three days of the cycle of chemotherapy is usually no need to constantly receive antiemetics. They can be taken only when needed. If despite the use of antiemetics you continue to experience nausea, you should tell your doctor. Sometimes it happens that the drug no longer has the desired effect in a few days of admission. Some of antiemetic drugs can cause mild drowsiness or slow down the reaction. This applies mainly to the sedative such as Ativan, Seduxenum and others. Therefore, taking these drugs is not recommended while driving. And besides, you should avoid drinking alcohol in combination with these drugs.
You can ease the condition, if you follow some rules
If chemotherapy causes nausea, try not to have at least two hours prior to drug administration. Try to eat more often but in small portions. Eat slowly, chewing food thoroughly. Eat cold or at room temperature. Do not eat (or a limit on the time of chemotherapy), sweet, fried and greasy. Do not drink liquids during meals (liquid better to eat an hour before eating). Drink cold, unsweetened juice (apple, grape), mineral water without gas.
Rest after eating at least two hours, sitting in a chair. Try to avoid harsh or unpleasant odors. Do not engage in food preparation during chemotherapy. During the meal listen to music, watching TV. If you feel nauseated, breathe deeply and slowly.
Chemotherapy - is a systemic treatment, meaning that it acts on all parts of the body. It must be remembered, speaking about the side effects. Chemotherapy drugs act on the stomach, causing nausea, as well as the intestines, which can occur colic and diarrhea.
Diarrhea that lasts more than a day, or painful cramps should seek medical advice. Sometimes in such cases may help to change diet. It is recommended to limit the use of coarse-fibered time, as well as fatty and spicy foods, coffee and tea. It is advisable to eat small portions. In severe diarrhea, a loss of fluid, so we recommend drinking plenty of fluids. In addition, the doctor may prescribe medications to reduce severity of diarrhea (eg loperamide).